# SDR CALA2015112500959

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 25,534 hours, 8,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5005
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HOR STAB, INBD SIDE OF RIB, STAB STATION 129.50, NR 3 STIFFENER CRACKED ON  TRANSITION RADIUS.  COMPLETED REPAIR IAW SRM 55-10-09.
